# SDR SIMA20140907003

- Difficulty date: September 7, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 32,856 hours, 29,570 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS MAIN CABIN DOOR IS VERY DIFFICULT TO OPEN.  CLEANED & LUBED MAIN PAX DOOR ROLLERS IAW AMM 52-18-00.  OPERATIONS CHECKED GOOD.
